| Model Number |
H74939171120470 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was received for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A balloon longitudinal tear was identified beginning approximately 3 mm proximal of the proximal markerband and extending approximately 56 mm distally across the balloon material.The rated burst pressure for this device as per specification is 14 atmospheres.A visual and tactile examination found no kinks or damage to the shaft of the device.A visual and tactile examination found no damage to the tip of the device.A visual examination observed no issues with the markerbands of the device.Both markerbands were undamaged in the correct position on the device.D2b: pro code (product code): lit.G4: pma/510(k) # field on 3500a form: k141521, k141597.
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in an arteriovenous shunt in a forearm vessel.A 12.0 x 40, 75 cm mustang balloon catheter was advanced for dilatation.However, during inflation, the balloon ruptured before reaching the normal burst pressure (nbp).The device was completed with another of same device.No patient complications were reported, and the patient status was stable.